Journal of Fundamental Mathematics and Applications (JFMA)
Vol 1, No 1 (2018): Journal of Fundamental Mathematics and Applications

OPERATOR ACCRETIVE KUAT PADA RUANG HILBERT

Saputro, Razis Aji (Unknown)
Hariyanto, Susilo (Unknown)
Sumanto, YD (Unknown)



Article Info

Publish Date
04 Jul 2018

Abstract

Abstract. Pre-Hilbert space is a vector space equipped with an inner-product. Furthermore, if each Cauchy sequence in a pre-Hilbert space is convergent then it can be said complete and it called as Hilbert space. The accretive operator is a linear operator in a Hilbert space. Accretive operator is occurred if the real part of the corresponding inner product will be equal to zero or positive. Accretive operators are also associated with non-negative self-adjoint operators. Thus, an accretive operator is said to be strict if there is a positive number such that the real part of the inner product will be greater than or equal to that number times to the squared norm value of any vector in the corresponding Hilbert Space. In this paper, we prove that a strict accretive operator is an accretive operator.Abstrak. Ruang Pre-Hilbert merupakan ruang vektor yang dilengkapi dengan perkalian dalam. Lebih lanjut, apabila setiap barisan Cauchy dalam suatu ruang Pre-Hilbert bersifat konvergen maka ia dapat disebut komplit dan ia disebut ruang Hilbert. Operator accretive merupakan operator linier dalam suatu ruang Hilbert. Operator accretive muncul jika bagian real dari perkalian dalam bernilai nol atau positif. Operator Accretive juga berasosiasi dengan operator non-negative self-adjoint. Kemudian, suatu operator accretive dikatakan kuat jika terdapat bilangan positif sedemikian sehingga bagian real dari perkalian dalam bernilai lebih besar atau sama dengan bilangan tersebut dikalikan nilai norma dikuadratkan dari sebarang vektor dalam ruang Hilbert yang bersangkutan. Dalam artikel ini, dibuktikan bahwa suatu operator accretive kuat juga merupakan operator accretive.

Copyrights © 2018






Journal Info

Abbrev

jfma

Publisher

Subject

Control & Systems Engineering Decision Sciences, Operations Research & Management Mathematics

Description

Journal of Fundamental Mathematics and Applications (JFMA), formerly known as Jurnal Matematika dan Komputer, is an indonesian journal published by Department of Mathematics, Diponegoro University, Semarang, Indonesia. In every year, JFMA has been published regularly in 2 scheduled times (on June ...